# SDR AALA202002059001

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 21,147 hours, 8,720 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER TOUCHDOWN WITH SPEEDBRAKES DEPLOYED, AUTO THROTTLE TRIED TO ADVANCE THROTTLES. PERFORMED AUTO THROTTLE BITE IAW AMM 22-11-00. FAULTS FOUND FOR R/A SYSTEM. PERFORMED R/A RESET AND OPS CHECK; ALL CHECKS FOUND GOOD.
